# SDR ASAA2020032032476

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,609 hours, 15,327 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000F4CF2
- Condition: Faulty
- Location: E&E Bay
- Part time: 26,822 hours, 9,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

"ELEC" LIGHT ILLUMINATED ON OVERHEAD ELECTRICAL PANEL ACCOMPLANIED BY LIGHT ACRID SMELL IN FLIGHT DECK. GROUNDED - YES. R&R MAIN BATTERY CHARGER REF B737-800 AMM 2-31-21, AUX BATTERY CHARGER REF AMM 24-31-31, MAIN AND AUX BATTERIES REF AMM 24-31-11. ACCOMPLISHED CONDITIONAL INSPECTION 05-51-56. ACCOMPLISHED GVI OF BATTERY CHARGERS AND BATTERY CABLES. REF SWPM 20-10-06. NO DEFECTS NOTED. ALTERNATE DEACTIVATION PROCEDURE USED PER CHPT. 5, TABLE 3, ITEM 1DURING R&R OF AUX BATTERY CHARGER, FOUND SOOT UNDER CHARGER AND ON MOUNT, AND THIS IS WHERE THE ODOR CAME FROM. ELEC LIGHT EXTINGUISHED ON OVERHEAD PANEL AND DID NOT ILLUMINATE AFTER R&R.
